# SDR 99ZZZM312

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AT
- Make and model: Boeing 727208
- Aircraft serial: 22295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FORWARD SECTION OF EMERGENCY FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED CHAFED WIRE AT R1 DOOR FLOOR EMERGENCY EXIT LIGHT IAW WIRING DIAGRAM 33-51-03.  OPS CHECKED GOOD.  (M)
